The Annals of Mathematical Statistics

A Family of Combinatorial Identities

Lawrence H. Harper

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 509-512.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699535

Digital Object Identifier
doi:10.1214/aoms/1177699535

Mathematical Reviews number (MathSciNet)
MR189082

Zentralblatt MATH identifier
0139.35705

JSTOR
links.jstor.org

Citation

Harper, Lawrence H. A Family of Combinatorial Identities. Ann. Math. Statist. 37 (1966), no. 2, 509--512. doi:10.1214/aoms/1177699535. https://projecteuclid.org/euclid.aoms/1177699535


Export citation